# SDR DALA1219930670

- Difficulty date: February 22, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CREASED STA 1426 STR 27R-30R.  ACCOMPLISHED PRI 500540-14 REV ORIG, ACCOMPLISHED ER/A 500540-14 REV ORIG.  DURING HMV AT SAA/SAT.
